# SDR C2XA97IA349

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69902
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 385
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: S53970716268
- Condition: Cracked
- Location: Fuselage/Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND RIGHT SIDE FRAME SUPPORT FOR WING TO FUSELAGE PANEL 291AL, FORWARD END CRACKED. MAINTENANCE REMOVED AND REPLACED THE ATTACHMENT ANGLE IAW ATR-72 SRM 51-25-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
